RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Comb. Theory, Ser. B, 2016, том 116, страницы 87–122 (Mi jcthb1)  

Functional graphs of polynomials over finite fields

Sergei V. Konyagina, Florian Lucab, Bernard Mansc, Luke Mathiesonc, Min Shad, Igor E. Shparlinskid

a Steklov Mathematical Institute, 8, Gubkin Street, Moscow, 119991, Russia
b School of Mathematics, University of the Witwatersrand, Private Bag X3, Wits 2050, South Africa
c Department of Computing, Macquarie University, Sydney, NSW 2109, Australia
d School of Mathematics and Statistics, University of New South Wales, Sydney, NSW 2052, Australiaof New South Wales, School of Mathematics and Statistics

Финансовая поддержка Номер гранта
Российский фонд фундаментальных исследований 14-01-00332
Министерство образования и науки Российской Федерации Nsh-3082.2014.1
Marcos Moshinsky Foundation
Australian Research Council DP110104560
DP140100118
DP130100237
The research of S.V.K. was partially supported by Russian Fund for Basic Research, Grant No. 14-01-00332, and Program Supporting Leading Scientific Schools, Grant Nsh-3082.2014.1; that of F.L. by a Marcos Moshinsky fellowship; that of B.M. by Australian Research Council Grants DP110104560 and DP140100118; that of M.S. by Australian Research Council Grant DP130100237; and that of I.E.S. by Australian Research Council Grants DP130100237 and DP140100118.


DOI: https://doi.org/10.1016/j.jctb.2015.07.003


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 10.07.2013
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jcthb1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:65

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018